# SDR 2022FA0000010

- Difficulty date: December 26, 2021
- Submitted: January 10, 2022
- Operation: General aviation
- Aircraft: N7224
- Make and model: Piper PA-28-140
- Aircraft serial: 25136
- Aircraft time: 7,040 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E04
- Part serial: 025008
- Condition: False Activation
- Location: Zone 100
- Part time: 110 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, J, O
- Precautionary procedure: K, K, K

## Discrepancy

ACK E-04 STARTED TRANSMITTING WHEN A/C WAS STATIONARY WITH BATTERY SWITCH OFF.  COCKPIT INDICATIONS: RED LIGHT ON REMOTE PANEL AND AUDIO ALERT SOUNDED. RESET ELT, OPERATIONS NORMAL THEREAFTER.  THIS WAS THE SECOND TIME THE ACK E-04 STARTED TRANSMITTING UNDER THE SAME CONDITIONS. PERFORMED SYSTEM CHECK PER INSTALLATION MANUAL AFTER OCCURRENCE AND SYSTEM CHECKED GOOD.  CONTACTED ACK WAITING THEIR RESPONSE.
